MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960830200
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 2.00 x 30mm agent balloon (bsc reference id# (b)(4) was selected for percutaneous coronary intervention procedure.The target lesion was located in the severely calcified distal left anterior descending artery (lad).Lesion was treated with 1.25 rotational atherectomy system and ballooning was performed which adequately prepped vessel.Upon attempted delivery of the agent balloon to the distal lad, balloon could not be delivered to the treatment area.There was also lesion in mid lad, balloon was elected to be inflated, following inflation, balloon was stuck on non-bsc guidewire.An attempt was made to retrieve, the balloon was pulled back into the guide at which point it became more stuck on the wire and the shaft of the agent balloon broke.The wire was then removed which successfully removed agent balloon.Another a 2.00 x 30mm agent balloon (bsc reference id# (b)(4) was attempted to be delivered to the distal lad and a different non-bsc guidewire was used.The agent balloon was delivered over this guidewire but failed to reach the distal lad, the balloon was then used to treat another more proximal lesion.Upon removal, the agent balloon was stuck on the guidewire.Procedure was completed using a different device same model and no patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.00 x 30mm agent balloon was selected for percutaneous coronary intervention procedure.The target lesion was located in the severely calcified distal left anterior descending artery (lad).Lesion was treated with 1.25 rotational atherectomy system and ballooning was performed which adequately prepped vessel.Upon attempted delivery of the agent balloon to the distal lad, balloon could not be delivered to the treatment area.There was also lesion in mid lad, balloon was elected to be inflated, following inflation, balloon was stuck on non-bsc guidewire.An attempt was made to retrieve, the balloon was pulled back into the guide at which point it became more stuck on the wire and the shaft of the agent balloon broke.The wire was then removed which successfully removed agent balloon.Another a 2.00 x 30mm agent balloon was attempted to be delivered to the distal lad and a different non-bsc guidewire was used.The agent balloon was delivered over this guidewire but failed to reach the distal lad, the balloon was then used to treat another more proximal lesion.Upon removal, the agent balloon was stuck on the guidewire.Procedure was completed using a different device same model and no patient complications were reported.It was further reported that target lesion was 90% stenosed and located in mildly tortuous vessel.
 
Additional Manufacturer Narrative
B5 describe event or problem: updated.C2/d10 concomitant product/therapy: updated.

Brand Name
AGENT
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21687127
Report Number2124215-2025-18214
Device Sequence Number9308734
Product Code OOB
UDI-Device Identifier00191506014858
UDI-Public00191506014858
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model NumberH7493960830200
Device Catalogue NumberH7493960830200
Device Lot Number05442H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date04/21/2025
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F EBU 3.5 LAUNCHER GUIDE CATHETER; NON-BSC GUIDEWIRE (SION BLUE); NON-BSC GUIDEWIRE (SION BLUE); UNKNOWN GUIDE
Patient SexUnknown